Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 1, Number 2
October 14, 2009


Papers

Jorge Bustamante and Lorena Morales de la Cruz (145-173)
Positive linear operators and continuous functions on unbounded intervals  Full text 
J. R. Illán González (175-193)
Interpolatory quadrature formulas for meromorphic integrands  Full text 
Ioan Rasa (195-204)
Asymptotic behaviour of iterates of positive linear operators  Full text 
Mikhail K. Potapov, Boris V. Simonov and Sergey Yu. Tikhonov (205-222)
Relations for moduli of smoothness in various metrics: functions with restrictions on the Fourier coefficientes  Full text 
Francesco Altomare, Vita Leonesa and Sabina Milella (223-256)
Bernstein-Schnabl operators on noncompact real intervals  Full text 
G. Mastroianni and M. G. Russo (257-291)
Fourier sums in weighted spaces of functions. A survey  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 15/12/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno